Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 272–272 | Cite as

Immunosuppressants

Various toxicities: 3 case reports
Case report
  • 39 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, a 19-year-old man developed neutropenia, severe cold sore and severe viral pneumonia during immunosuppression treatment with antithymocyte globulin, prednisolone, tacrolimus [Prograf] and mycophenolate mofetil, a 26-year-old man developed infraorbital area infection and abscess during during immunosuppression treatment with antithymocyte globulin, prednisolone, tacrolimus [Prograf] and mycophenolate mofetil, and a 54-year-old man developed squamous cell carcinoma in the upper and lower extremities, stage IIIA non-Hodgkin lymphoma manifested as post-transplant lymphoproliferative disorder and opportunistic pulmonary and cerebellar aspergillosis during immunosuppression treatment with antithymocyte globulin, cyclophosphamide, prednisolone, doxorubicin, tacrolimus...

Reference

  1. Ozkan O, et al. Face allotransplantation for various types of facial disfigurements: A series of five cases. Microsurgery 38: 834-843, No. 8, 27 Nov 2018. Available from: URL: http://doi.org/10.1002/micr.30272 - Turkey

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations